Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

ON THE INVERSE POWER INEQUALITY FOR THE BEREZIN NUMBER OF OPERATORS

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.12, no.4, pp.997-1003, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Description of invariant subspaces in terms of Berezin symbols

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.6, pp.2926-2934, 2018 (Journal Indexed in SCI) identifier

INVERSE PROBLEMS FOR THE STURM-LIOUVILLE EQUATION WITH THE DISCONTINUOUS COEFFICIENT

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.7, no.2, pp.559-580, 2017 (Journal Indexed in SCI) identifier identifier

On the weak limit of compact operators on the reproducing kernel Hilbert space and related questions

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.24, no.2, pp.253-260, 2016 (Journal Indexed in SCI) identifier identifier

dist-FORMULAS AND TOEPLITZ OPERATORS

ANNALS OF FUNCTIONAL ANALYSIS, vol.6, no.1, pp.221-226, 2015 (Journal Indexed in SCI) identifier identifier

Generators of certain function Banach algebras and related questions

Applied Mathematics and Information Sciences, vol.9, no.1, pp.85-88, 2015 (Journal Indexed in SCI Expanded) identifier

Generators of certain function Banach algebras and related questions

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.9, no.1, pp.85-88, 2015 (Journal Indexed in SCI Expanded)

Some concrete operators and their properties

TURKISH JOURNAL OF MATHEMATICS, vol.39, no.6, pp.970-989, 2015 (Journal Indexed in SCI) identifier identifier

Characterization of the scattering data for the Sturm-Liouville operator

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.37, no.17, pp.2626-2637, 2014 (Journal Indexed in SCI) identifier identifier

BASISITY PROBLEM AND WEIGHTED SHIFT OPERATORS

ACTA MATHEMATICA SCIENTIA, vol.34, no.5, pp.1655-1660, 2014 (Journal Indexed in SCI) identifier identifier

Discrete Duhamel product, restriction of weighted shift operators and related problems

NEW YORK JOURNAL OF MATHEMATICS, vol.20, pp.831-843, 2014 (Journal Indexed in SCI) identifier identifier

MAXIMAL IDEAL SPACE OF SOME BANACH ALGEBRAS AND RELATED PROBLEMS

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, no.2, pp.16-29, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

On Some Applications of a Special Integrodifferential Operators

JOURNAL OF FUNCTION SPACES AND APPLICATIONS, 2012 (Journal Indexed in SCI) identifier identifier

Some applications of Banach algebra techniques

MATHEMATISCHE NACHRICHTEN, vol.284, no.13, pp.1678-1689, 2011 (Journal Indexed in SCI) identifier identifier

Spectral multiplicities of some operators

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.56, no.6, pp.513-520, 2011 (Journal Indexed in SCI) identifier identifier

Ideal convergence in 2-normed spaces

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.5, pp.1477-1484, 2007 (Journal Indexed in SCI) identifier identifier

Fuzzy logic modeling of deflection behavior against dynamic loading in flexible pavements

CONSTRUCTION AND BUILDING MATERIALS, vol.21, no.7, pp.1406-1414, 2007 (Journal Indexed in SCI) identifier identifier

Spectral analysis of nonselfadjoint Schrodinger operators with a matrix potential

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.303, no.1, pp.208-219, 2005 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On some numerical characteristics of operators

Arab Journal of Mathematical Sciences, vol.21, no.1, pp.118-126, 2015 (Refereed Journals of Other Institutions) identifier identifier

AI-statistical convergence with respect to a sequence of modulus functions

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.2, no.1, pp.136-145, 2014 (Journal Indexed in ESCI)

AI-statistical convergence with respect to a sequence of modulus functions

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.2, no.1, pp.136-145, 2014 (Journal Indexed in ESCI)

AI-statistical convergence with respect to a sequence of modulus functions

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.2, no.1, pp.136-145, 2014 (Journal Indexed in ESCI)

On the Solvability of Some System of Integro Differential Equations

Journal of Mathematical Sciences: Advances and Applications, vol.5, no.1, pp.85-92, 2010 (Refereed Journals of Other Institutions)

A Banach algebra structure for the Wiener algebra of the disc

Complex Variables, vol.50, no.4, pp.299-305, 2005 (Refereed Journals of Other Institutions)

Some results on Berezin symbols

Complex Variables, vol.50, no.3, pp.185-193, 2005 (Refereed Journals of Other Institutions)

Structural Analysis of Flexible Pavements Using Artificial Neural Network

Institute of Mathematics & Computer Sciences, vol.11, no.1, 2000 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

A^{I}-statistical convergence with respect to a sequence of modulus functions

The Algerian-Turkish International days on Mathematics, İstanbul, Turkey, 12 September 2013 - 14 September 2014, pp.94

A^{I}-statistical convergence with respect to a sequence of modulus functions

The Algerian-Turkish International days on Mathematics, İstanbul, Turkey, 12 September 2013 - 14 September 2014, pp.94

Berezin symbols, Riccati operator equations and related questions

4th International Conference on Matrix Analysis and Applications, Konya, Turkey, 2 - 05 July 2013, pp.18

Discrete Duhamel Product Restricted Weighted Shift Operators and Related Problems

1st International Western Balkans Conference of Mathematical Sciences, 30 May - 01 June 2013

ome results for some Volterra composition operators and hardy operators

Proceedıngs book of the fırst ınternatıonal western balkan conference of mathematıcal scıencıes, 30 May - 01 June 2013, vol.124

Some results for some Volterra composition operators and hardy operators

1st International Western Balkans Conference of Mathematical Sciences,, Elbasan, Albania, 30 May - 01 June 2013, pp.124-130

Blaschke sequences, Berezin symbols and related problems

1st International Western Balkans Conference of Mathematical Sciences, Elbasan, Albania, 30 May - 01 June 2013, pp.72-73

Commutant Cyclic Vectors and Extended Eigenvectors of some Volterra Composition Operators and Hardy Operators

1 st International Western Balkans Conference of Mathematical Sciences, Elbasan, Albania, 30 May - 01 June 2013, pp.48

Basisity problem and weighted shift operators

The Algerian-Turkish International days on Mathematics (ATIM-2012), Annaba, Algeria, 9 - 11 October 2012, pp.91

Some results on dist-formulas, Toeplitz operators and Berezin symbols

1st International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2012), Prishtine, Kosova, 3 - 07 September 2012, pp.65-66

On the inverse scattering problem fort he discontinuous Sturm-Liouville equation with a steplike potential

International Conference in honor of Vladimir A. Marchenko’s 90 th birthday, Kharkiv, Ukraine, 20 - 24 August 2012, pp.78

Generators of Certain Function Banach Algebras and Related Questions

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.954-956 identifier identifier

On Some Applications of a Special Integro differential Operators

International Congress in Honour of Prof.H.M.Srivastava, 26 - 28 May 2010

On the Solvability of Some System of Integro Differential Equations

XXII. Ulusal Matematik sempozyumu, Turkey, 9 - 11 September 2009

On Sequence spaces with Ideal Structures

IX ST.Petersburg Interregional Conference, Saint-Petesburg, Russia, 22 - 24 June 2004, pp.377-380

The Existence of The Jost Solutions of Matrix-Polynomial Pencil of Sturm-Liouville equation

IX ST.Petersburg Interregional Conference, Saint-Petesburg, Russia, 22 - 24 June 2004, pp.386-390

Statistical limit points in 2-Normed spaces

MathTools'2004 : Computer Modelling of Dynamical Systems WorkShop, Saint-Petesburg, Russia, 17 - 20 June 2004, pp.11

Fuzzy Logic Modeling of Deflection Behavior Against Dynamic Loading in Flexible Pavements

MathTools'2004 : Computer Modelling of Dynamical Systems WorkShop, 1 - 04 June 2004

S Statistical Limit Points in 2 Normed Spaces

MathTools'2004 : Computer Modelling of Dynamical Systems WorkShop, 1 - 04 June 2004

Maksimal Disipatif Schrödinger Operatörünün Spektral Analizi

XV. Ulusal Matematik Sempozyumu, Turkey, 4 - 06 September 2002